I went for a LFT yesterday and found out that my Direct Bilirubin is 0.40, Serum SGOT ( AST & ALT) is 92 and 103 respectively. My Alkaline Phosphatase is also 206 with an A/G ratio of 1.72. I am simultaneously taking some other tablets for my cold and fever. My WBC count is 11140, Neutrophils of 76.6, Lymphocytes of 15.1, Absolute Eosinophil count of 490 ans an ESR of 13. The above figures i quoted are from my Hematology report and which jumped out from all the others as these were out of range. Doctor advised me Ursocol 150 for my Liver today as well as asked me to continue the other medications. The other medicines are Kefpod - AZ 250, Complete - TD and Levocetrizine Tablets (Teczine 5mg). Now my question is, will taking all this tablets together have any side effects? I am 29 years old and I drink and Smoke.
Hi did the doctor tell you you had a fatty liver?
That is what the Ursocol is for.
If you have a fatty liver, you should not drink, Try to eat veggies, fruits, drink water, a lot of water to help your liver function better. Try not to eat processed foods, like lunch meats, frozen dinners, fast food, pizza etc.. Try to eat whole foods. chicken and fish, no red meat, fried foods.
I would do this temporarily to see if it could help your liver function better. Red meat is hard on the liver.
Water will help your liver work better. I would not drink any colas, or fruit juices.
You might want to be checked for diabetes.
Please let us know how you are doing, ask any questions you may have, supply more information if you can.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.